# SDR DALA2015042302898

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y765, FRAME 47 TO 64 EVALUATED AND FOUND LIMITS ON JC 2500- 2032-DE IN PASSENGER CABIN.  P1, FR 49=3.785", W=0.350", D=0.063", P2 FR.53+12", L=2.603", W=0.348", D=0.043, "P3 FR .62+10", L=4.100", W=0.350", D=0.056".  REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FR 47 TO FR 64 IAW AMM 51-72-11 AND DWG D53472000, D53470080.
